# SDR IPXA2019101107763

- Difficulty date: September 26, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 12YR FWD LOWER CARGO COMPARTMENT FLOOR PANEL 132MG IS DAMAGED.FABRICATED REPLACEMENT DAMAGED FWD LOWER CARGO FLOOR PANEL 132MG IAW UPS EO A300-5320-16407-E APPENDIX C. (MAJOR)
